Jump to content
Nnaann

Paxil increased anxiety

Recommended Posts

Hi Nnaann, welcome to the forums!

I think that there could definitely be a link to the paxil and your anxiety. Sometimes, certain psychiatric medications that work well for some people make others feel worse, and this could indicate that paxil isn't appropriate for you. It might be a good idea to talk to your doctor about trying a different SSRI antidepressant instead.

I hope you find the right thing for you!

Share this post


Link to post
Share on other sites
On 5/5/2019 at 11:20 PM, Nnaann said:

Thanks I went back to the doctors and switched to prozac and am feeling so much better.

That's great! I'm glad about that. I guess it was just that Paxil doesn't agree with you, after all. Are you still dong better?

It may be a good idea to make sure future doctors know that Paxil makes you feel worse, to avoid running into the problem again.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...